Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD VERSAJET; LAVAGE, JET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITH & NEPHEW MEDICAL LTD VERSAJET; LAVAGE, JET
Model Number
66800042
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Surgical supply inoperable.Replaced with available alternative.
New Search
Submit an Adverse Event Report
Brand Name
VERSAJET
Common Device Name
LAVAGE, JET
Manufacturer
(Section D)
SMITH & NEPHEW MEDICAL LTD
150 minuteman road
andover MA 01810
MDR Report Key
22122404
Report Number
22122404
Device Sequence Number
15242944
Product Code
FQH
UDI-Device Identifier
00040565124698
UDI-Public
(01)00040565124698
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/15/2025
Report Date
(Section F)
05/15/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
66800042
Device Catalogue Number
66800042
Device Lot Number
(10)51278158
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/02/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
05/15/2025